RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1979, Volume 11, Pages 120–124 (Mi kutgs231)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalization of a theorem

V. V. Shurygin


Full text: PDF file (378 kB)

Bibliographic databases:

Citation: V. V. Shurygin, “Generalization of a theorem”, Tr. Geom. Semin., 11, Kazan University, Kazan, 1979, 120–124

Citation in format AMSBIB
\Bibitem{Shu79}
\by V.~V.~Shurygin
\paper Generalization of a theorem
\serial Tr. Geom. Semin.
\yr 1979
\vol 11
\pages 120--124
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=623431}
\zmath{https://zbmath.org/?q=an:0448.53007}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs231
  • http://mi.mathnet.ru/eng/kutgs/v11/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Fomin, V. V. Shurygin, “Ocherk nauchnoi i pedagogicheskoi deyatelnosti A. P. Shirokova”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2008, 130–152  mathnet  zmath
  • Number of views:
    This page:92
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019